×

zbMATH — the first resource for mathematics

Found 113 Documents (Results 1–100)

100
MathJax
Apushkinskaya, Darya (ed.) et al., Proceedings of the St. Petersburg Mathematical Society. Vol. XV. Advances in mathematical analysis of partial differential equations. Workshop dedicated to the 90th anniversary of the O. A. Ladyzhenskaya birthday, Stockholm, Sweden, July 9–13, 2012. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-1551-8/hbk). Translations. Series 2. American Mathematical Society 232, 79-98 (2014).
PDF BibTeX XML Cite
Mucha, Piotr Bogusław (ed.) et al., Nonlocal and abstract parabolic equations and their applications. Based on the conference, Bȩdlewo, Poland, 2007. Warsaw: Polish Academy of Sciences, Institute of Mathematics (ISBN 978-83-86806-05-8/pbk). Banach Center Publications 86, 59-81 (2009).
PDF BibTeX XML Cite
Zh. Vychisl. Mat. Mat. Fiz. 47, No. 4, 693-716 (2007); translation in Comput. Math. Math. Phys. 46, No. 4, 664-686 (2007).
MSC:  76A05
PDF BibTeX XML Cite
Full Text: DOI Link
Amann, H. (ed.) et al., Navier-Stokes equations and related nonlinear problems. Proceedings of the 6th international conference NSEC-6, Palanga, Lithuania, May 22-29, 1997. Utrecht: VSP. 195-216 (1998).
MSC:  35Q30 76D03 76D27
PDF BibTeX XML Cite
Translations of Mathematical Monographs. 144. Providence, RI: American Mathematical Society (AMS). viii, 197 p. (1995).
PDF BibTeX XML Cite
U.S.S.R. Comput. Math. Math. Phys. 25, No. 1, 63-78 (1985); translation from Zh. Vychisl. Mat. Mat. Fiz. 25, No. 1, 96-121 (1985).
MSC:  76F99 76M99 76D05
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification
Software